# SDR R61A201404010512

- Difficulty date: April 1, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FLAP TRACK SUPPORT 2, 3, 4 FWD ATTACH POINTS HARDWARE IS CORRODED.  MX R & R  LT WING FLAP TRACK SUPPORT 2, 3, 4 FWD ATTACH POINTS HARDWARE IAW AMM 57-54-21, PN MS14145L8 NUT.
